Skip navigation

Please use this identifier to cite or link to this item:
Title: A note on the orthogonality equation with two functions
Authors: Łukasik, Radosław
Keywords: Orthogonality equation; Hilbert space; adjoint operator
Issue Date: 2016
Citation: Aequationes Mathematicae, Vol. 90, no. 5 (2016), s. 961-965
Abstract: The aim of this paper is to describe the solution (f, g) of the equation f(x)|g(y) = x|y , x,y∈ D, where f, g : D → Y , X, Y are Hilbert spaces over the same field K ∈ {R,C}, D is a dense subspace of X.
DOI: 10.1007/s00010-016-0419-x
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Lukasik_A_note_on_the_orthogonality_equation.pdf438,01 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons